# SDR CALA2017071402198

- Difficulty date: July 13, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 59,084 hours, 24,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: D5347108720300
- Condition: Cracked
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN SUPPORT FITTING FOR BEAM Y1162 IS CRACKED AT FR 68 REMOVED CRACKED AFT CABIN SUPPORT FITTING FOR BEAM Y1162 FR-68, RECEIVED NEW SUPPORT FITTING AND INSTALLED FITTING  IAW SRM 51-72-11, AND 51-42-11, REV 118.
